MathSciNet Relay Station
MathSciNet bibliographic data
MR536953 93E20
Evans, Lawrence C.; Friedman, Avner Optimal stochastic switching and the Dirichlet problem for the Bellman equation. Trans. Amer. Math. Soc. 253 (1979), 365–389.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement